Title

Crowding of Brownian spheres

Authors

Authors

K. Burdzy; S. Pal;J. Swanson

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

ALEA-Latin Am. J. Probab. Math. Stat.

Keywords

hydrodynamic limit; Brownian motion; reflected Brownian motion; Statistics & Probability

Abstract

We study two models consisting of reflecting one-dimensional Brownian "particles" of positive radius. We show that the stationary empirical distributions for the particle systems do not converge to the harmonic function for the generator of the individual particle process, unlike in the case when the particles are infinitely small.

Journal Title

Alea-Latin American Journal of Probability and Mathematical Statistics

Volume

7

Publication Date

1-1-2010

Document Type

Article

Language

English

First Page

193

Last Page

205

WOS Identifier

WOS:000208170600010

ISSN

1980-0436

Share

COinS